# SDR DL76G000353

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS INOP 32AB TO AFT BULKHEAD.  REMOVED AND REPLACED BATTERY PACK AND PWR SUPPLY LOC AT STA 1340 WL 215 BEHIND SIDEWALL.
